# SDR DL73K982054

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN ASSY/R1 DOOR CUTOUT/LOWER AFT CORNER:  REPAIR FOR SKIN CRACK.  A .5 TYPICAL CRACK WAS FOUND IN THE SKIN AND BONDED DOUBLER AT THE LOWER AFT CORNER OF THE R1 (FWD GALLEY) DOOR CUTOUT.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN ALUMINUM DOUBLER AND TRIPLER PER ER/A 365772-14, REV B.
